Stability properties for Feynman's operational calculus in the combined continuous/discrete setting

Research output: Contribution to journalArticle

6 Scopus citations


We establish some stability theorems for Feynman's operational calculus in the setting where the time-ordering measures are allowed to have both continuous and discrete parts. In particular, we investigate stability in a number of special cases of this blended approach to the operational calculus.

Original languageEnglish (US)
Pages (from-to)47-79
Number of pages33
JournalActa Applicandae Mathematicae
Issue number1
StatePublished - Aug 1 2005


All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Cite this